# SDR CALA2023110803309

- Difficulty date: November 3, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 76,392 hours, 27,739 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Sta 947.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT WET AREA FLOOR BEAM AT STA 947.5 UNDER LAVATORY FITTING BTW RBL50 TO RBL54 (REF. AAR NR 99989272) REPAIRED FLOOR BEAM ON AFT WET AREA STA 947.5 FROM RBL 50 TO RBL SOPM 20-10-03, 20-20-02, 20-41-02, 20-30-02, 20-30-03, BAC 5000 54, ALL WORK PERFORMED IAW B737-700 SRM 51-40-02-05-0, 53-70-51 (SFR #1034214)   53-70-51-2R-5, 51-40-05-0G-0, 51-20-01-0G-0,51-20-05-0G-0 067, AMM 20-60-07-913-801, 51-21-41-370-803, NDTM 51-00-00.
